Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites
Reversible nilpotent centers with cubic homogeneous nonlinearities
Dukarić, Maša (University of Maribor(Slovenia). Center for Applied Mathematics and Theoretical Physics)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2016
Resum: We provide 13 non-topological equivalent classes of global phase portraits in the Poincaré disk of reversible cubic homogeneous systems with a nilpotent center at origin, which complete the classification of the phase portraits of the nilpotent centers with cubic homogeneous nonlinearities.
Nota: Número d'acord de subvenció MINECO/MTM2014-53703-P
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-1204
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/316339
Nota: Agraïments: Slovenian scholarship for the Research Cooperation of Doctoral Students Abroad in Year 2013. The third author is partially supported by a FEDER-UNAB-10-4E-378.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Nilpotent center ; Phase portrait ; Two dimensional differential systems
Publicat a: Journal of mathematical analysis and applications, Vol. 433 (2016) , p. 305-319, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2015.07.049


Preprint
24 p, 13.1 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-01-23, darrera modificació el 2019-10-30



   Favorit i Compartir